Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

The moduli space of cubic fourfolds


Author: Radu Laza
Journal: J. Algebraic Geom. 18 (2009), 511-545
DOI: https://doi.org/10.1090/S1056-3911-08-00506-7
Published electronically: June 5, 2008
MathSciNet review: 2496456
Full-text PDF

Abstract | References | Additional Information

Abstract: We describe the GIT compactification of the moduli space of cubic fourfolds (cubic hypersurfaces in the five dimensional projective space), with a special emphasis on the role played by singularities. Our main result is that a cubic fourfold with only isolated simple (A-D-E) singularities is GIT stable. Conversely, with some minor exceptions, the stability for cubic fourfolds is characterized by this condition.


References [Enhancements On Off] (What's this?)


Additional Information

Radu Laza
Affiliation: Department of Mathematics, University of Michigan, 3863 East Hall, Ann Arbor, Michigan 48109
Email: rlaza@umich.edu

DOI: https://doi.org/10.1090/S1056-3911-08-00506-7
Received by editor(s): March 7, 2007
Received by editor(s) in revised form: October 10, 2007
Published electronically: June 5, 2008

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website